Alert archive / New York / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 101, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 4, 2023, 4:11 PM EDT for Albany County, Schoharie County, New York. It was in force for 64 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 4, 2023, 4:11 PM EDT (20:11 UTC)
- Expired
- Aug 4, 2023, 5:15 PM EDT
- In force
- 64 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Albany County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 19 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 4:19 PM EDT | HAIL 1 | 1 Sw Greenbush, NY | Estimated pea to quarter sized hail |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 4, 12:10 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 940 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
558
WUUS51 KALY 042011
SVRALY
NYC001-095-042115-
/O.NEW.KALY.SV.W.0101.230804T2011Z-230804T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
411 PM EDT Fri Aug 4 2023
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southwestern Albany County in east central New York...
East central Schoharie County in east central New York...
* Until 515 PM EDT.
* At 410 PM EDT, a severe thunderstorm was located near Middleburgh,
or near Cobleskill, moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Westerlo, Berne, Middleburgh, Schoharie, Knox, Rensselaerville,
East Berne, Shoefelt Corners, West Berne, Huntersland, Old Stone
Fort, Reidsville, Vintonton, Mineral Springs, Bramans Corners,
Barnerville, Helderberg, Zucks Corners, Snyders Corners and
Watsonville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4260 7450 4269 7445 4267 7398 4248 7404
TIME...MOT...LOC 2010Z 286DEG 16KT 4262 7440
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MEM2 follow-up statements
487
WWUS51 KALY 042044
SVSALY
Severe Weather Statement
National Weather Service Albany NY
444 PM EDT Fri Aug 4 2023
NYC001-095-042115-
/O.CON.KALY.SV.W.0101.000000T0000Z-230804T2115Z/
Albany NY-Schoharie NY-
444 PM EDT Fri Aug 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR SOUTHWESTERN ALBANY AND EAST CENTRAL SCHOHARIE COUNTIES...
At 443 PM EDT, a severe thunderstorm was located near Westerlo, or 16
miles west of Delmar, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Westerlo, Berne, Rensselaerville, East Berne, Zucks Corners, Snyders
Corners, Shoefelt Corners, Bensons Corners, West Berne, Huntersland,
Thompsons Lake, South Berne, Reidsville, Bramans Corners, Wolf Hill
and Helderberg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4255 7430 4263 7425 4265 7417 4264 7399
4248 7404
TIME...MOT...LOC 2043Z 288DEG 18KT 4254 7414
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MEM874
WWUS51 KALY 042113
SVSALY
Severe Weather Statement
National Weather Service Albany NY
513 PM EDT Fri Aug 4 2023
NYC001-095-042123-
/O.EXP.KALY.SV.W.0101.000000T0000Z-230804T2115Z/
Albany NY-Schoharie NY-
513 PM EDT Fri Aug 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ALBANY AND EAST
CENTRAL SCHOHARIE COUNTIES WILL EXPIRE AT 515 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Albany County until 6 PM.
LAT...LON 4255 7430 4263 7425 4265 7417 4264 7399
4248 7404
TIME...MOT...LOC 2113Z 286DEG 16KT 4250 7397
$$
MEMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 4:09 PM EDT, 2 minutes earlier.
Area forecast discussion, Aug 4, 4:09 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 409 PM EDT Fri Aug 4 2023 .SYNOPSIS... A cold front will move across the area bringing showers and thunderstorms into this evening, some of which could become severe. Locally heavy downpours will also be possible. In the wake of the front, high pressure will bring seasonably warm temperatures and less humid conditions for the weekend, before another system brings additional showers and thunderstorms early next week. && .NEAR TERM /THROUGH SATURDAY NIGHT/... * Severe Thunderstorm Watch in effect for all of eastern New York and western New England until 8 pm * Flood Watch for flash flooding in effect for Warren, Washington, northern Saratoga Counties in NY, and all of southern VT until 9 pm Strong to severe thunderstorms and localized flash flooding have been affecting areas west of the Hudson Valley this far, with one severe storm along the northern end of Lake George. Southern Herkimer County has seen multiple rounds of severe storms and torrential rainfall today. Storm modes have been transient supercells and multicell clusters with the latest 19Z UAlbany special sounding showing 1956 J/Kg SBCAPE and 38 kt of 0-6 km shear. These values have increased since the 15Z sounding. Also 700-500 mb lapse rates of 6.8 degC/Km, resulting in hail occurring in many storms. Damaging wind gusts and large hail will continue to be the main threats, with localized flash flooding as well. We have seen rotation with some of the taller and more persistent cores, with mid level mesocyclones. Showers and storms should end from NW to SE this evening, as the disturbance and cold front move east well into New England. Winds will shift to the northwest behind the system, with drier air filtering in overnight. Low temperatures will be in the 50s to lower 60s. Saturday looks to be much drier with more comfortable humidity levels, as high pressure builds SE from the Great Lakes. Dewpoints drop into the the 50s through the day with the drier air mass and NW winds promoting good mixing conditions. High temperatures should be close to normal, with lower 80s in valleys. Dry and cool conditions expected Sat night, as high pressure builds directly over our region. Lows will range from the mid/upper 40s in the mountains to 50s in the valleys. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... Dry and tranquil conditions expected on Sunday, as high pressure remains over the region while only slightly shifting eastward through the day. Heights aloft will be rising, so abundant sunshine should occur along with normal high temperatures for early August with mainly lower 80s in valleys and 70s in the higher terrain. Humidity should remain comfortable with dewpoints in the 50s Sunday night should be continued dry. High pressure will shift eastward towards the New England coast, with a milder southerly flow developing around the periphery of the departing high. An approaching warm front may bring some extra clouds late. Lows expected to range from the lower 50s to lower 60s. A warm front associated with a fairly strong cyclone(MSLP anomalies of -3 to -4 STDEV) tracking NE through the central Great Lakes is expected to move northward across our area on Monday. Guidance has generally showed a slowing trend with this system, so it may take much of the day for the warm front to progress across our area. So high temperatures were lowered a few degrees from the previous forecast. Will mention chance PoPs associated with the warm front passage west of the Hudson Valley, but the better dynamics aloft should be displaced farther south/west associated with a strong short wave. Due to the slower timing, the main threat of strong to severe storms should be west of our area late Monday. The likelihood of showers and thunderstorms increase Mon night as the short wave and its associated cold front start to push through. Unfavorable time of day for severe storms, but locally heavy rainfall will be possible as PWAT anomalies increase to +1 to +2 STDEV. It will be mild and muggy Mon night with lows in the 60s. && .LONG TERM /TUESDAY THROUGH FRIDAY/... Based on the slower timing of the aforementioned system, the main upper level short wave and surface front are expected to move through during the first half of Tuesday. So will mention chance PoPs for showers/T-storms although again due to unfavorable timing and not much opportunity for any significant destabilization, potential for severe storms looks low at this time. Tuesday night through Wednesday should be dry with seasonable temperatures, as ridging both at the surface and aloft build eastward across the area. The next chance of showers/T-storms arrive Thursday into Friday, as another progressive upper level trough and surface cold front approach from the west and move across the area. Will mention chance PoPs for now until features come into better focus in the upcoming days. Temperatures expected to be near to slightly above normal through much of next week. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Through 18z/Sat...Scattered showers and thunderstorms are expected through this afternoon. Any thunderstorm could contain strong to damaging wind gusts and large hail. Window for these storms is between 18z/Fri to 02z/Sat. Flight categories will range anywhere from IFR to VFR. Any heavier thunderstorms could even reduce vsbys to LIFR for a brief time. Will monitor and amend TAF sites when needed. Showers will end this evening, then high pressure will build into the region for Saturday. Patchy fog may develop tonight at all sites. VFR conditions are then expected on Saturday with some fair weather cumulus and passing cirrus. Wind will be south to southwesterly at around 10 kt through this afternoon, then trend light to calm tonight. Wind will then be north to northwesterly at 5-10 kt on Saturday. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Breezy. Slight Chance of SHRA. Monday Night: High Operational Impact. Breezy. Likely SHRA...TSRA. Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday Night: Low Operational Impact. Slight Chance of SHRA. Wednesday: No Operational Impact. NO SIG WX. && .HYDROLOGY... There is the potential for multiple rounds of heavy downpours to occur into this evening due to possible backbuilding/training of showers/thunderstorms. Rainfall rates greater than one inch per hour could occur, leading to isolated/scattered instances of flash flooding. This potential will be greatest across the upper Hudson Valley and southern VT, including portions of northern Saratoga County where heavy rainfall fell last night. A Flood Watch for flash flooding remains in effect for this area where the potential of flash flooding is greatest into early evening. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...Flood Watch until 9 PM EDT this evening for NYZ041>043-083-084. MA...None. VT...Flood Watch until 9 PM EDT this evening for VTZ013>015. && SYNOPSIS...KL/JPV NEAR TERM...JPV SHORT TERM...JPV LONG TERM...JPV AVIATION...Rathbun HYDROLOGY...
Hazardous weather outlook, Aug 4, 12:25 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 1225 PM EDT Fri Aug 4 2023 CTZ001-013-MAZ001-025-NYZ032-033-038>040-047>054-058>061-063>066-082- 051100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton- 1225 PM EDT Fri Aug 4 2023 ...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York and eastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through 8 pm today. NYZ041>043-083-084-VTZ013>015-051100- Northern Saratoga-Northern Warren-Northern Washington- Southeast Warren-Southern Washington-Bennington-Western Windham- Eastern Windham- 1225 PM EDT Fri Aug 4 2023 ...FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 584 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a chance of thunderstorms Monday afternoon into Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested through 8 pm today.
In the hours before
Local storm report, Aug 4, 3:14 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
314 PM EDT Fri Aug 04 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM Flash Flood 2 SW Schuyler 43.09N 75.13W
08/04/2023 Herkimer NY Fire Dept/Rescue
Multiple homes flooded along New York Route 5 in the
Town of Schuyler
&&
Event Number ALY2304188
RathbunSpecial weather statement, Aug 4, 3:18 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Albany NY
318 PM EDT Fri Aug 4 2023
NYZ063-064-041945-
Western Ulster NY-Eastern Ulster NY-
318 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Ulster
County through 345 PM EDT...
At 318 PM EDT, Doppler radar was tracking a strong thunderstorm over
Woodland Valley Campground, or 14 miles south of Hunter, moving east
at 35 mph.
HAZARD...Winds in excess of 40 mph, nickel size hail, and heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rains could cause ponding of water on roads
and in urban and poor drainage areas.
Locations impacted include...
Kingston, Saugerties, Hurley, Woodstock, Woodland Valley Campground,
West Shokan, Kenneth L Wilson Campground, Lake Katrine, Phoenicia,
West Hurley, Saugerties South, Mount Tremper, Olivebridge, Port Ewen,
Esopus, Marbletown, Veteran, Centerville, Rolling Meadows and Maple
Hill.
This includes Interstate 87 between exits 19 and 20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4182 7395 4197 7441 4211 7437 4211 7424
4210 7408 4211 7407 4211 7392 4204 7394
4201 7393 4190 7396 4187 7394 4185 7395
TIME...MOT...LOC 1918Z 279DEG 31KT 4202 7431
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
MEMSpecial weather statement, Aug 4, 3:46 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
346 PM EDT Fri Aug 4 2023
NYZ042-043-042015-
Northern Washington NY-Northern Warren NY-
346 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northeastern Warren
and northwestern Washington Counties through 415 PM EDT...
At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hubbardton, or 12 miles west of Rutland, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hague, Rogers Rock Campground, Huletts Landing, Putnam, Wright,
Dresden Center, Chipman Point, Putnam Station, Silver Bay, Snody
Dock, Clemons, Sabbath Day Point, Indian Kettles, Graphite,
Adirondack, Glenburnie, Chipmans Point and Ottenburgs Ramp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4377 7335 4374 7337 4373 7337 4369 7340
4366 7341 4364 7343 4362 7342 4360 7342
4360 7355 4364 7367 4377 7377 4381 7338
TIME...MOT...LOC 1946Z 275DEG 30KT 4369 7321
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
TAWSpecial weather statement, Aug 4, 3:50 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Albany NY
350 PM EDT Fri Aug 4 2023
NYZ038>040-082-042015-
Southern Fulton NY-Northern Fulton NY-Southern Herkimer NY-
Montgomery NY-
350 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southwestern Fulton,
southern Herkimer and northwestern Montgomery Counties through 415 PM
EDT...
At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Frankfort, or 7 miles east of Utica, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ilion, Herkimer, Little Falls, Canajoharie, Mohawk, Frankfort, Fort
Plain, Dolgeville, St. Johnsville, Ephratah, Newport, Middleville,
Caroga Lake, Caroga Lake Public Campground, Cedarville, Oppenheim,
Fairfield, Elizabethtown, Palatine Bridge and Nelliston.
This includes Interstate 90 between exits 29 and 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
eastern New York.
&&
LAT...LON 4319 7510 4317 7439 4290 7447 4293 7521
4305 7522
TIME...MOT...LOC 1950Z 275DEG 29KT 4312 7508
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TAWLocal storm report, Aug 4, 3:51 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
351 PM EDT Fri Aug 04 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM Tstm Wnd Dmg Hague 43.75N 73.50W
08/04/2023 Warren NY 911 Call Center
Trees and wires down along Lake Shore Drive
&&
Event Number ALY2304189
RathbunSpecial weather statement, Aug 4, 4:08 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Albany NY
408 PM EDT Fri Aug 4 2023
NYZ041-050-053-054-084-042100-
Western Rensselaer NY-Eastern Rensselaer NY-Southern Washington NY-
Southern Saratoga NY-Northern Saratoga NY-
408 PM EDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of central Saratoga,
southern Washington and northeastern Rensselaer Counties through 500
PM EDT...
At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ballston Spa, or 8 miles southwest of Saratoga Springs, moving east
at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Saratoga Springs, Mechanicville, Hoosick Falls, Ballston Spa,
Cambridge, Greenwich, Round Lake, Galway, Rock City Falls, North
Ballston Spa, Gates, Malta, Greenfield, Hoosick, Lee, Northumberland,
White Creek, Easton, Stillwater and Schuylerville.
People attending Saratoga Race Course (Horses), and Saratoga
Performing Arts Center (SPAC) should seek safe shelter immediately!
This includes Interstate 87 between exits 11 and 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
east central New York.
&&
LAT...LON 4297 7408 4311 7399 4315 7327 4284 7329
TIME...MOT...LOC 2007Z 274DEG 24KT 4300 7393
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
TAWThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 8:12 PM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 3, 8:46 PM EDT | Special Weather Statement | ALY | Fulton | 29 min |
| Aug 3, 9:32 PM EDT | Special Weather Statement | ALY | Lewis | 28 min |
| Aug 3, 9:34 PM EDT | Special Weather Statement | ALY | Saratoga | 26 min |
| Aug 3, 9:48 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| Aug 3, 9:50 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 10:05 PM EDT | Special Weather Statement | ALY | Saratoga | 40 min |
| Aug 3, 10:10 PM EDT | Areal Flood Advisory | ALY | Saratoga | 90 min |
| Aug 3, 10:33 PM EDT | Special Weather Statement | ALY | Herkimer | 42 min |
| Aug 3, 10:50 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 55 min |
| Aug 3, 11:01 PM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Aug 3, 11:03 PM EDT | Special Weather Statement | ALY | Warren | 57 min |
| Aug 3, 11:05 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Aug 3, 11:32 PM EDT | Special Weather Statement | ALY | Washington | 28 min |
| Aug 3, 11:58 PM EDT | Special Weather Statement | ALY | Herkimer | 47 min |
| Aug 4, 12:45 AM EDT | Special Weather Statement | ALY | Fulton | 30 min |
| Aug 4, 1:13 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga | 47 min |
| Aug 4, 2:02 AM EDT | Special Weather Statement | ALY | Fulton, Montgomery, Saratoga, Schenectady | 43 min |
| Aug 4, 3:47 AM EDT | Flood Watch | ALY | Saratoga, Warren, Washington | 15 hr |
| Aug 4, 7:42 AM EDT | Special Weather Statement | ALY | Warren | 33 min |
| Aug 4, 8:21 AM EDT | Special Weather Statement | ALY | Warren | 24 min |
| Aug 4, 8:48 AM EDT | Special Weather Statement | ALY | Warren | 27 min |
| Aug 4, 10:01 AM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 59 min |
| Aug 4, 10:57 AM EDT | Special Weather Statement | ALY | Fulton | 33 min |
| Aug 4, 11:13 AM EDT | Special Weather Statement | ALY | Schenectady | 32 min |
| Aug 4, 11:49 AM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 12:13 PM EDT | Special Weather Statement | ALY | Oneida | 47 min |
| Aug 4, 12:31 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer | 59 min |
| Aug 4, 12:48 PM EDT | Areal Flood Advisory | ALY | Herkimer | 34 min |
| Aug 4, 1:04 PM EDT | Severe Thunderstorm Warning | ALY | Herkimer | 56 min |
| Aug 4, 1:19 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| Aug 4, 1:21 PM EDT | Flash Flood Warning | ALY | Herkimer | 3 hr |
| Aug 4, 1:46 PM EDT | Special Weather Statement | ALY | Oneida | 29 min |
| Aug 4, 1:51 PM EDT | Special Weather Statement | ALY | Herkimer | 39 min |
| Aug 4, 1:55 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 65 min |
| Aug 4, 1:58 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Herkimer, Montgomery | 62 min |
| Aug 4, 2:01 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| Aug 4, 2:19 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 49 min |
| Aug 4, 2:25 PM EDT | Special Weather Statement | ALY | Ulster | 35 min |
| Aug 4, 2:39 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Schenectady | 66 min |
| Aug 4, 2:41 PM EDT | Special Weather Statement | ALY | Schoharie | 49 min |
| Aug 4, 2:45 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 60 min |
| Aug 4, 2:50 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 2 hr |
| Aug 4, 2:58 PM EDT | Special Weather Statement | ALY | Ulster | 47 min |
| Aug 4, 3:02 PM EDT | Special Weather Statement | ALY | Otsego | 28 min |
| Aug 4, 3:03 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 27 min |
| Aug 4, 3:08 PM EDT | Areal Flood Warning | ALY | Fulton, Herkimer, Montgomery | 2 hr |
| Aug 4, 3:18 PM EDT | Special Weather Statement | ALY | Ulster | 27 min |
| Aug 4, 3:21 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schenectady, Schoharie | 54 min |
| Aug 4, 3:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 62 min |
| Aug 4, 3:32 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Aug 4, 3:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| Aug 4, 3:50 PM EDT | Special Weather Statement | ALY | Fulton | 25 min |
| Aug 4, 3:57 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene, Schoharie | 63 min |
| Aug 4, 4:04 PM EDT | Areal Flood Advisory | ALY | Schoharie | 15 min |
| Aug 4, 4:08 PM EDT | Special Weather Statement | ALY | Saratoga | 52 min |
| Aug 4, 4:19 PM EDT | Flash Flood Warning | ALY | Schoharie | 3 hr |
| Aug 4, 4:20 PM EDT | Special Weather Statement | ALY | Washington | 25 min |
| Aug 4, 4:26 PM EDT | Special Weather Statement | ALY | Ulster | 49 min |
| Aug 4, 4:33 PM EDT | Areal Flood Warning | ALY | Herkimer | 87 min |
| Aug 4, 4:40 PM EDT | Special Weather Statement | ALY | Montgomery | 35 min |
| Aug 4, 4:44 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 35 min |
| Aug 4, 4:50 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 55 min |
| Aug 4, 4:54 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer, Schoharie | 66 min |
| Aug 4, 5:18 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Washington | 3 hr |
| Aug 4, 5:29 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Aug 4, 5:40 PM EDT | Special Weather Statement | ALY | Schoharie | 35 min |
| Aug 4, 6:06 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Aug 4, 6:21 PM EDT | Special Weather Statement | ALY | Schoharie | 39 min |
| Aug 4, 7:14 PM EDT | Special Weather Statement | ALY | Ulster | 46 min |
| Aug 4, 7:37 PM EDT | Special Weather Statement | ALY | Ulster | 53 min |
| Aug 4, 7:51 PM EDT | Special Weather Statement | ALY | Oneida | 24 min |
| Aug 4, 7:54 PM EDT | Special Weather Statement | ALY | Ulster | 51 min |
Nearby
Severe Thunderstorm Warnings in New York, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.